Hello , thankyou for approaching DoctorSpring with your query. Fever is not uncommon with albendazole+protozoal therapy but is rare. You could be suffering of fever cause of one of the following reasons. Either as a 1) side effect of therapy (fever is a rare side effect of Albendazole 2) the immunological reaction of the body from the dead parasites or parasites itself or 3) could be due to some other infection, such Hepatitis A due to contaminated water or Malaria which are common in these areas.
If you can access the medical care, I recommend that you visit the doctor and get the following tests done.
1) complete blood count, 2) liver function test, 3) any specific tests as suggested by your Doctor (such as Malarial test) depending on the epidemiological prevalence.
Or else you can take Ibuprofen three times a day after a meal and observe if the fever still persists after a day or two. But it should be done under judicious observation.
Bottom-line is - if you have medical access get in touch with your Doctor. If not take Tylenol / Ibuprofen, but be careful. i will keep this consult open so that u can get back to me at anytime.
Hope this helps.
You can follow up if you have any query.